MathSciNet Relay Station
MathSciNet bibliographic data
MR2958879 47H08 (46A45 47B50)
Basarir, M.; Kara, E. E. On compact operators on the Riesz $B^m$-difference sequence space. Iran. J. Sci. Technol. Trans. A Sci. 35 (2011), no. 4, 279–285.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement